# SDR U5QA06026

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N8783
- Make and model: Lear 60LEAR
- Aircraft serial: 006
- Aircraft time: 5,387 hours, 4,494 cycles
- Engine: Pwa PW305A
- Engine time: 5,327 hours, 4,442 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

WITH CLEARANCE TO DESCEND FROM 10000' TO 6000'  THE CREW SLOWED FROM 320KNTS TO 250KNTS AND DESCENDED. AT 7500' IN DESCENT WITH A POWER SETTING JUST ABOVE IDLE THE CREW NOTICED A RIGHT ENGINE LOW FUEL PRESSURE LIGHT.  AT 6-8 SECONDS LATER A OIL PRESSURE WARNING LIGHT ALSO ON THE RIGHT ENGINE.  THE NR 2 OR RIGHT ENGINE GAUGES CONFIRMED THE ENGINE WAS NO LONGER RUNNING.  THE CREW AT THAT TIME DECLARED AN EMERGENCY AND DIVERTED TO KGYY FROM ORIGINAL DESTINATION OF KMDW.  NO ENGINE COMPUTER LIGHTS CAME ON JUST THE MASTER CAUTION, LOW FUEL PRESSURE AND LOW OIL PRESSURE LIGHTS TO ALERT THE CREW.  ENGINE WAS RUN ON GROUND WITH NO PROBLEMS.  ENGINE COMPUTER WAS DOWNLOADED AND SENT TO PRATT & WHITNEY FOR ANALYSIS.
